We pride ourselves on having the friendliest
and most welcoming forums for moms and moms to be! Please take a moment
for free so you can be a part of our growing community of mothers.
If you have any problems registering please drop an email to firstname.lastname@example.org.
Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!
Maybe because it's hormonal? You could consider Paraguard (copper IUD) .. no hormones.. I have a couple friends who've had the copper IUD for years and haven't had any complaints - with the exception of heavier periods sometimes and more cramping. I'd take that over weight gain any day.
Weight gain is one of the side effects of the hormones. Your doctor should have given you a patient information sheet with a list of all the health risks at the time it was inserted. Weight gain is listed there as one of the less serious risks.